# SDR SWAA2023041917137

- Difficulty date: March 15, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N8530W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63592
- Aircraft time: 19,862 hours, 9,651 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BEAM STRUCTURE HAS CORROSION IN AND AROUND NUT PLATE HOLE BS328 RBL 21.<[01] BLENDED CORROSION PER SRM 51-10-02. DAMAGE REMOVAL FOUND TO BE OUT OF LIMITS PER SRM 53-10-51-1A-1. DAMAGED PART P/N 141A5504-26 ORIGINAL THICKNESS = .125?; REMAINING THICKNESS AFTER INITIAL BLEND = .110?. CORROSION STILL REMAINING AROUND EDGE OF HOLE.;[02] VERIFIED DAMAGE IS OUT OF LIMITS .BLENDED CORROSION PER SRM 51-10-02. DAMAGE REMOVAL FOUND TO BE OUT OF LIMITS PER SRM 53-10-51-1A-1. DAMAGED PART P/N 141A5504-26 ORIGINAL THICKNESS = .125?; REMAINING THICKNESS AFTER INITIAL BLEND = .110?. CORROSION STILL REMAINING AROUND EDGE OF HOLE.;[03] ACCOMPLISHED ULTRA SOUND THICKNESS OF BLENDED AREA PER NDT PART 4 51-00-00 PROC. 3;[04] CORRECTION TO NDT REF. ACCOMPLISHED ULTRA SOUND THICKNESS OF BLENDED AREA PER NDT PART 4 51-00-00 PROC. 2;[05] UPDATED PARTS AND MEASUREMENTS INFORMATION.;[06] FLOORBEAM REPAIRED PER EA 23-153-00902.;[07] C/W INSPECTION.;[08] C/W INSPECTION.
